Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 48, NWS Shreveport, LA

April 4, 20115 parishes in Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 4, 2011, 2:11 PM CDT for 5 parishes in Louisiana. It was in force for 49 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2011, 2:11 PM CDT (19:11 UTC)
Expired
Apr 4, 2011, 3:00 PM CDT
In force
49 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Caldwell Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Winn Parish, LA

What was reported inside it

TimeReportWhereRemark
Apr 4, 2:37 PM CDTTORNADO2 S Georgetown, LAGEORGETOWN SHERIFF DEPARTMENT REPORTS THAT THERE IS A LARGE AMOUNT OF DAMAGE ACROSS THE COMMUNITY OF SELMA...NUMEROUS TREES AND POWERLINES DOWN ACROSS THE AREA.
Apr 4, 2:41 PM CDTTORNADO8 Wnw Jena, LAEMERGENCY MANAGER REPORTS NUMEROUS TREES AND POWERLINES DOWN NORTHWEST OF THE COMMUNITY OF LITTLE CREEK.
Apr 4, 2:42 PM CDTTORNADO3 Ssw Georgetown, LAAN EF-1 TORNADO WITH ESTIMATED WINDS NEAR 95 MPH TOUCHED DOWN JUST SOUTH OF GEORGETOWN WEST OF HIGHWAY 165. THIS TORNADO CONTINUED NORTHEAST INTO THE SELMA COMMUNITY AND INTO WESTERN LA SALLE PARISH ACROSS THE ZENORIA COMMUNITY. DAMAGE CONSISTED OF MANY UPROOT
Apr 4, 2:52 PM CDTTORNADO5 Nnw Jena, LAEMERGENCY MANAGER REPORTS NUMEROUS TREES AND POWERLINES DOWN...WITH SOME HOUSES DAMAGED.
Apr 4, 2:58 PM CDTTORNADO8 N Jena, LATHE TORNADO SNAPPED/UPROOTED NUMEROUS TREES AFTER IT TOUCHED DOWN JUST SOUTH OF IP 13 WEST OF BRASHER ROAD. IT CONTINUED NORTHEAST ACROSS HIGHWAY 126 INTO AN UPOPULATED AREA IN NORTHEAST LASALLE PARISH. MAXIMUM WIDTH WAS 225 YARDS, WITH A PATH LENGTH OF 7.9 MI
Apr 4, 3:07 PM CDTTORNADO8 Ese Olla, LAEMERGENCY MANAGER REPORTS NUMEROUS TREES AND POWERLINES DOWN ACROSS THE AREA...SOME HOUSES ARE DAMAGED...ALL ACROSS THE NORTHEAST CORNER OF LA SALLE PARISH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 7:44 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 7.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1653 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1653 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
738 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
292 m²/s²
Significant tornado parameter
1.6
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

296 
WUUS54 KSHV 041911
SVRSHV
LAC021-043-049-059-127-042000-
/O.NEW.KSHV.SV.W.0048.110404T1911Z-110404T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
211 PM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITY OF COLUMBIA...
  NORTHERN GRANT PARISH IN NORTH CENTRAL LOUISIANA...
  SOUTHEASTERN JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  NORTHERN LA SALLE PARISH IN NORTH CENTRAL LOUISIANA...
  EASTERN WINN PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITY OF WINNFIELD...

* UNTIL 300 PM CDT

* AT 207 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 14
  MILES SOUTH OF WINNFIELD...AND MOVING NORTHEAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  OLLA...CLARKS AND GRAYSON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3159 9276 3180 9280 3237 9237 3232 9230
      3228 9230 3228 9218 3220 9206 3171 9203
TIME...MOT...LOC 1911Z 242DEG 41KT 3176 9267

$$

04
1 follow-up statement
159 
WWUS54 KSHV 041934
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
234 PM CDT MON APR 4 2011

LAC021-043-049-059-127-042000-
/O.CON.KSHV.SV.W.0048.000000T0000Z-110404T2000Z/
JACKSON LA-CALDWELL LA-WINN LA-GRANT LA-LA SALLE LA-
234 PM CDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR LA SALLE...GRANT...WINN...CALDWELL AND JACKSON PARISHES...

AT 228 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.  THIS STORM WAS LOCATED 6 MILES NORTHEAST OF WILLIANA...OR 15
MILES SOUTHEAST OF WINNFIELD...MOVING EAST AT 55 MPH.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE 
DAMAGING HAIL. TREES WERE DOWNED IN THE COMMUNITY OF MONTGOMERY WITH 
THIS STORM.  SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS!

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GEORGETOWN...ROCHELLE...SIKES...ZENORIA...TULLOS...URANIA...OLLA...
STANDARD...BURLINGTON...SPAULDING...KELLY...VIXEN...CLARKS...
RIVERTON...GRAYSON AND COLUMBIA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.



&&

LAT...LON 3159 9276 3195 9258 3216 9253 3237 9237
      3232 9230 3228 9230 3228 9218 3220 9206
      3171 9203
TIME...MOT...LOC 1933Z 248DEG 46KT 3177 9244

$$

04

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 11:37 AM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Apr 4, 11:37 AM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1137 AM CDT MON APR 4 2011

.DISCUSSION...
THE COLD FRONT CONTINUES A STRONG EWD PUSH ACROSS SW AR/E TX LATE
THIS MORNING...WITH A LINE OF CONVECTION TRANSLATING E ACROSS AN
INCREASINGLY UNSTABLE AIR MASS AHEAD OF THE FRONT ACROSS NCNTRL
LA. IN FACT..SBCAPES HAVE INCREASE TO NEAR 2000 J/KG AHEAD OF THE
FRONT...WITH THE UPPER TROUGH AXIS NOW BEGINNING TO BECOME
NEUTRALLY TILTED ACROSS THE CNTRL PLAINS S INTO CNTRL OK/TX.
THUS...CONVECTION WILL CONTINUE TO INCREASING TREND...IN COVERAGE
AND INTENSITY...ESPECIALLY OVER THE SE ZONES THAT HAVE YET TO BE
AFFECTED BY THE CURRENT CONVECTION/ATTENDANT GUST FRONTS.

MEANWHILE...STRONG NW WINDS BEHIND THE FRONT HAVE BEEN ONGOING
THIS MORNING ACROSS CNTRL OK/NCNTRL TX...WITH FREQUENT GUSTS TO
25-35+ KTS. THUS...THE LAKE WIND ADVISORY WILL CONTINUE THROUGH
00Z AREAWIDE...BEFORE THEY BEGIN TO SUBSIDE WITH A RELAXING
PRESSURE GRADIENT AHEAD OF BUILDING HIGH PRESSURE.

THE ZONE UPDATE THIS MORNING ENCOMPASSES LOWERING TEMPS
SIGNIFICANTLY BEHIND THE FRONT...WITH READING HAVING FALLEN INTO
THE MID 50S. NOT MUCH RECOVERY IS EXPECTED THIS AFTERNOON AS THE
STRONG NW WINDS AND POSTFRONTAL CLOUD COVER WILL LINGER...WITH
TEMPS STRUGGLING TO REACH THE LOWER 60S. HAVE ALSO EXTENDED SVR
WATCH 90 TO ENCOMPASS THE REMAINDER OF OUR ERN NCNTRL LA PARISHES
THROUGH 20Z...WHILE CANCELLING THE WATCH FATHER W BEHIND THE
FRONT.

UPDATE ALREADY OUT...GRIDS WILL BE AVAILABLE SHORTLY.

15

&&

.AVIATION...
A LINE OF STRONG TSTMS HAVE WEAKENED SLIGHTLY DURING THE PAST HOUR...
AND EASTWARD MOVEMENT OF THIS LINE HAS ALSO SLOWED DOWN. SMALL
HAIL...FREQUENT LIGHTNING STRIKES...GUSTY WINDS TO NEAR 40 MPH...AND
VERY HEAVY RAIN IS STILL EXPECTED WITH STORMS. THIS LINE COULD REINTENSIFY
WITH MORE SVR STORMS POSSIBLE OVER EAST TX LAKES AND PARTS OF NORTH
LA...AS AFTN HEATING AIDS THE DELAYED ONSET OF STORM ARRIVAL...INCLUDING
THE MLU TERMINAL. CURRENT STORM ACTIVITY CAN BE EXPECTED TO MOVE EAST
OF THE ELD...SHV...AND LFK TERMINALS BTWN 17-18Z. CONVECTION HAS
CEASED AT TXK...GGG...AND TYR...WITH NW WINDS 15 TO 25 KTS...GUSTS OVER
35 KTS PSBL...FOR MUCH OF AFTN. SKIES BECMG MOSTLY VFR SKC ABOUT 2
HOURS FOLLOWING NW WSHFT...BUT WITH SOME PATCHY MID AND UPPER LVL
CLOUDS. NW WINDS DIMINISHING OVERNIGHT...BUT LOWERING DEWPOINTS IN
COLDER AIR SHOULD PRECLUDE FOG DEVELOPMENT...DESPITE SKC SKIES AND
WET GROUND OVERNIGHT. /VII/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  70  41  70  47  77 /  80  10   0   0   0
MLU  79  40  69  44  77 /  80  20   0   0   0
DEQ  66  33  69  42  75 /  10  10   0   0   0
TXK  68  37  70  45  76 /  20  10   0   0   0
ELD  71  38  70  44  77 /  80  10   0   0   0
TYR  68  40  72  49  77 /  10  10   0   0   0
GGG  69  40  72  47  77 /  20  10   0   0   0
LFK  71  41  75  46  79 /  80  10   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

OK...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&

15/07
Hazardous weather outlook, Apr 4, 11:51 AM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1151 AM CDT MON APR 4 2011

ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-124>126-
136>138-149-150-051200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
1151 AM CDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG NORTHWEST WINDS OF 15 TO 25 MPH...WITH GUSTS UP TO
35 MPH...CAN BE EXPECTED THIS AFTERNOON ACROSS SOUTHEAST
OKLAHOMA...SOUTHWEST ARKANSAS...AND NORTHEAST TEXAS...BEHIND A
STRONG COLD FRONT WHICH PASSED THROUGH THE AREA EARLIER THIS
MORNING. THESE WINDS WILL BEGIN TO DIMINISH THIS EVENING AS THE
PRESSURE GRADIENT RELAXES AHEAD OF AN AREA OF HIGH PRESSURE AS IT
BUILDS SOUTH INTO TEXAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE THURSDAY AND DURING NEXT WEEKEND...AS A SERIES OF UPPER
LEVEL DISTURBANCES MOVE ACROSS THE REGION. HOWEVER...NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT.

ARZ072-073-LAZ001>006-010>014-017>022-TXZ151>153-165>167-051200-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-PANOLA-NACOGDOCHES-
SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1151 AM CDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP AND SPREAD
EAST NORTHEAST THIS AFTERNOON ACROSS DEEP EAST TEXAS...NORTH
LOUISIANA...AND SOUTHCENTRAL ARKANSAS...ALONG AND AHEAD OF A
STRONG COLD FRONT AND ASSOCIATED UPPER LEVEL STORM SYSTEM. STRONG
INSTABILITY AND DYNAMICS AHEAD OF THE FRONT WILL CONTRIBUTE TO
THE SEVERE WEATHER THREAT THIS AFTERNOON...WITH DAMAGING
WINDS...LARGE HAIL...AND ISOLATED TORNADOES POSSIBLE. GIVEN THE
RICH MOISTURE FEED FROM THE GULF OF MEXICO AHEAD OF THE
FRONT...LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE FROM THE
STRONGER STORMS...AND WILL BE CAPABLE OF PRODUCING LOCALIZED
FLOODING OF LOW LYING...POOR DRAINAGE AREAS. THE SEVERE WEATHER
THREAT WILL DIMINISH FROM WEST TO EAST THIS AFTERNOON WITH THE
PASSAGE OF THE COLD FRONT.

IN ADDITION...STRONG NORTHWEST WINDS OF 15 TO 25 MPH...WITH GUSTS
TO 30 MPH...WILL FOLLOW THE FRONTAL PASSAGE THIS AFTERNOON. THESE
WINDS WILL BEGIN TO RELAX THIS EVENING AS HIGH PRESSURE BUILDS
SOUTH INTO TEXAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE THURSDAY AND DURING NEXT WEEKEND...AS A SERIES OF UPPER
LEVEL DISTURBANCES MOVE ACROSS THE REGION. HOWEVER...NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...WILL BE NEEDED THIS AFTERNOON ACROSS PORTIONS OF
DEEP EAST TEXAS...ALL OF NORTH LOUISIANA...AND SOUTHCENTRAL ARKANSAS.

15

In the hours before

Local storm report, Apr 4, 12:43 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1243 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 PM     HAIL             NATCHITOCHES            31.76N 93.10W
04/04/2011  E0.25 INCH       NATCHITOCHES       LA   BROADCAST MEDIA

            ALONG HWY 1 IN NATCHITOCHES

&&

04
Special weather statement, Apr 4, 12:55 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1255 PM CDT MON APR 4 2011

LAZ011-012-017>020-041845-
BIENVILLE-GRANT-NATCHITOCHES-RED RIVER-SABINE-WINN-
1255 PM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 145 PM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTHWEST LOUISIANA...
     BIENVILLE...RED RIVER...NATCHITOCHES AND SABINE...
IN NORTH CENTRAL LOUISIANA...
     WINN AND GRANT...

INCLUDING THE FOLLOWING LOCATIONS...
     CAMPTI...MANY...MONTGOMERY AND NATCHITOCHES...

AT 1251 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR MANY...OR 24 MILES NORTHWEST OF
ANACOCO...MOVING EAST AT 60 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

04
Local storm report, Apr 4, 1:02 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
102 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 PM     HAIL             9 SE SHREVEPORT         32.38N 93.69W
04/04/2011  E0.25 INCH       CADDO              LA   BROADCAST MEDIA

            CALLED IN FROM LONG LAKE SUBDIVISION

&&

04
Local storm report, Apr 4, 1:12 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
112 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 AM     TORNADO          2 S FOUKE               33.23N 93.89W
04/04/2011                   MILLER             AR   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED POSSIBLE TORNADO DAMAGE 2
            MILES SOUTH OF FOUKE. A TREE WAS DOWNED ON A HOUSE...AND
            SEVERAL TREES WERE DOWNED IN A PATH.

&&

DUPLANTIS
Local storm report, Apr 4, 1:36 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
136 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             NATCHITOCHES            31.76N 93.10W
04/04/2011  M0.50 INCH       NATCHITOCHES       LA   CO-OP OBSERVER

            ONE HALF INCH HAIL REPORTED BY NATCHITOCHES CO-OP
            OBSERVER.

&&

DUPLANTIS
Local storm report, Apr 4, 1:39 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
139 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     HAIL             NATCHITOCHES            31.76N 93.10W
04/04/2011  M1.00 INCH       NATCHITOCHES       LA   CO-OP OBSERVER

            ONE INCH HAIL REPORTED BY NATCHITOCHES CO-OP OBSERVER.

&&

DUPLANTIS

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 8:29 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo61 min
Apr 4, 9:21 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo, Webster54 min
Apr 4, 9:33 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto57 min
Apr 4, 9:46 AM CDTSevere Thunderstorm WarningSHVClaiborne, Webster59 min
Apr 4, 10:10 AM CDTAreal Flood AdvisorySHVBossier, Caddo, Webster2 hr
Apr 4, 12:17 PM CDTSevere Thunderstorm WarningSHVGrant, Jackson, Natchitoches, Winn43 min
Apr 4, 1:24 PM CDTSevere Thunderstorm WarningSHVGrant, Jackson, LaSalle, Natchitoches, Winn51 min
Apr 4, 2:39 PM CDTTornado WarningSHVCaldwell, Grant, LaSalle, Winn36 min
Apr 4, 2:49 PM CDTSevere Thunderstorm WarningSHVCaldwell, Ouachita26 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.